Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

   
 

 

A nonstandard nonlinear boundary value problem for harmonic functions


Author: Nima Geffen
Journal: Quart. Appl. Math. 41 (1983), 289-300
MSC: Primary 76B05; Secondary 31A25
DOI: https://doi.org/10.1090/qam/721419
MathSciNet review: 721419
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Existence and uniqueness are proved for a nonstandard, nonlinear boundary-value problem for 2-dimensional harmonic functions. The problem models an ideal flow-field, and a few cases of applied interest are considered. Slight generalizations are derived in the appendix.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 76B05, 31A25

Retrieve articles in all journals with MSC: 76B05, 31A25


Additional Information

DOI: https://doi.org/10.1090/qam/721419
Article copyright: © Copyright 1983 American Mathematical Society


Brown University The Quarterly of Applied Mathematics
is distributed by the American Mathematical Society
for Brown University
Online ISSN 1552-4485; Print ISSN 0033-569X
© 2017 Brown University
Comments: qam-query@ams.org
AMS Website